On the estimation of eigenvalue regions for discrete time-delay systems with a class of highly structured perturbations

Chien Hua Lee, Tzuu Hseng Li, Fan Chu Kung

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

By means of norm, M-matrix, and matrix measure techniques, this paper estimates several restricted regions in the complex plane in which all eigenvalues of a class of discrete time-delay systems subjected to highly structured parametric perturbations are located. Both the stability and the instability conditions for these systems are also investigated via the proposed schemes. Two numerical examples are given to verify the correctness and demonstrate the applicability of the quantitative results.

Original languageEnglish
Pages (from-to)695-709
Number of pages15
JournalCircuits, Systems, and Signal Processing
Volume15
Issue number5
DOIs
Publication statusPublished - 1996 Jan 1

All Science Journal Classification (ASJC) codes

  • Signal Processing
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the estimation of eigenvalue regions for discrete time-delay systems with a class of highly structured perturbations'. Together they form a unique fingerprint.

Cite this